# SDR IPXA09554911

- Difficulty date: February 6, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 22,586 hours, 14,776 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 NR 7 SLAT HAS A DENT WITH A GOUGE IN IT ON THE UPPER SURFACE T/E WEDGE, 18.5 INCHES I/B OF O/B END AND 6" INCHES FWD OF T/E.   NR 7 SLAT WAS REPAIRED PER SRM 51-70-10-2R3
